MathSciNet Relay Station
MathSciNet bibliographic data
MR2001768 35L25 (35S05)
Khèkalo, S. P. Iso-Huygens deformations of the Cayley operator by the general Lagnese-Stellmacher potential. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 67 (2003), no. 4, 189--212; translation in Izv. Math. 67 (2003), no. 4, 815–836
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement